# SDR ASAA2014092509229

- Difficulty date: September 25, 2014
- Submitted: September 30, 2014
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 10,670 hours, 3,109 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Faulted
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ILLUMINATION OF THE FWD CABIN ZONE TEMP ON MASTER CAUTION RECALL.  LIGHT EXTINGUISHES AFTER RESET OF MASTER CAUTION SYSTEM.  ACFT GROUNDED. NR 2 ZONE TEMP CONTINUE LOGGED ZONE TRIM VALVE, BITE TESTED GOOD.  FAULT RESET, IAW TASK 21-61-70-700-806-002.
